# SDR CALA2013092791524

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 64,295 hours, 25,207 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ND IS TOO DIM, CANNOT SEE SYMBOLS IN BRIGHT SUNLIGHT.  R & R FIRST OFFICER`S ND.  OPERATIONS CHECKED GOOD.
